Volume 10, Number 2
Preview Issue Next Issue

Purchase

Ren-cang Li

J. Comp. Math., 10 (1992), pp. 97-111

Preview Purchase PDF Citation Download 2 151 Article preview

Purchase

Xiang Wang and Zhen Sha

J. Comp. Math., 10 (1992), pp. 112-128

Preview Purchase PDF Citation Download 0 143 Article preview

Purchase

Ping-qi Pan

J. Comp. Math., 10 (1992), pp. 129-146

Preview Purchase PDF Citation Download 0 149 Article preview

Purchase

Li-qing Zhang

J. Comp. Math., 10 (1992), pp. 147-154

Preview Purchase PDF Citation Download 0 139 Article preview

Purchase

Yu-hua Wu and Hua-mo Wu

J. Comp. Math., 10 (1992), pp. 155-166

Preview Purchase PDF Citation Download 0 149 Article preview

Purchase

Jin-sheng Jiang and Xiao-liang Cheng

J. Comp. Math., 10 (1992), pp. 167-170

Preview Purchase PDF Citation Download 0 156 Article preview

Purchase

Shu-fang Xu

J. Comp. Math., 10 (1992), pp. 171-180

Preview Purchase PDF Citation Download 0 146 Article preview

Purchase

Guo-liang Xu

J. Comp. Math., 10 (1992), pp. 181-193

Preview Purchase PDF Citation Download 1 144 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80